# SDR CALA2017042401134

- Difficulty date: April 24, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 73,285 hours, 28,308 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53480082240
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 68 RIGHT HAS CORROSION AT R2 DOOR LOWER AT NUT PLATE HOLES FWD SIDE OF FRAME. REMOVED CORROSION FOUND OUT OF LIMITS IAW SRM 51-41-12 AND 51-7 4-00.  FABRICATED REPAIR IAW SRM 53-41-12. INSTALLED REPAIR IAW SRM 51-42-11.
